# SDR 2021FA0000223

- Difficulty date: August 6, 2021
- Submitted: August 7, 2021
- Operation: General aviation
- Make and model: Boeing 234
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Shaft
- Condition: Broken
- Location: Lct
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: B, A

## Discrepancy

FORWARD LCT FAILURE- THREADED PORTION OF THE 4TH STAGE GEARSHAFT IS FRACTURED/SEPARATED THEN FOUND STUCK INSIDE TUBE COUPLING NUT
